# SDR P2EA99033

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Disbonded
- Location: Bs 616-639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - INTERNAL DOUBLER DISBONDED FROM BS 616 TO BS 639, BETWEEN STRINGER 8 RT AND STRINGER 9 RT, DEFECT SIZE, LENGTH 23 INCHES, WIDTH 20 INCHES.  REPAIRED INTERNAL DOUBLER BETWEEN BS 616 AND BS 639, BETWEEN STRINGER 8 RT AND STRINGER 9 RT PER SRM 53-30-3, FIG 17.  (M)
